Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

TheAwesomeGingerGuy

Accutane Runny Nose

Recommended Posts

I've just finished my 2nd accutane course, so in all ive kinda been on it since 2015 (waaay too long).
I have had a perpetually runny nose since I started accutane back in 2015. I've found other forum posts related to this problem, but none of them mention this symptom occuring post-treatment, nor have I found any kind of answer/cure to the problem. 
Anyone else ever had this? Any tips on how to get rid of it?
Obvs I'm going to see the doctor, but tbh my GP is pretty apathetic to most of his patients in non-leathal cases so I doubt he will give me much to go on.

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×